# SDR 20000721SH014

- Difficulty date: July 21, 2000
- Submitted: July 21, 2000
- Operation: General aviation
- Aircraft: N98JT
- Make and model: Bell 407
- Aircraft serial: 53286
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: RTA600
- Part serial: P7362
- Condition: Leaking
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FIRE EXTINGUISHER, BELL PN 40000, TRADE NAME ''RIGHT-OUT'' TM, IS STANDARD EQUIPMENT FROM THE BELL FACTORY.  SHIP CAME IN FOR AN ANNUAL INSPECTION.  THE FIRE EXTINGUISHER WEIGHT WAS FOUND 56 GRAMS LIGHT AND UNAIRWORTHY.   (X)
